Assistant Research Fellow |   Ho, Ching Wei
Contact Information
  • chwho$\color{red}{@}$gate.sinica.edu.tw
  • +886 2 2368-5999 ext. 634
  • +886 2 2368-9771
Research Interests
  • Random matrix theory
  • Probability theory
  • Free probability theory
Education
  • PhD Mathematics University of California San Diego (2013 - 2018)
  • CPhil Mathematics University of California San Diego (2013 - 2015)
  • BSc Mathematics The Chinese University of Hong Kong (2009 - 2013)

Work Experience
  • Visiting Assistant Professor University of Notre Dame 2021 - 2022
  • Zorn Postdoctoral Fellow Indiana University Bloomington 2018 - 2021

Research Descriptions

My research interests are in random matrix theory, probability theory and free probability theory. I look at the limiting eigenvalue distribution of random matrices. Recently, I study the phenomenon that the limiting eigenvalue distributions of certain random matrices can be canonically deformed into the limiting eigenvalue distribution of another random matrix. I also work on some basic questions of free probability.


Selected Publications
  1. (with Brian C. Hall) "The heat flow conjecture for random matrices" , arXiv:2202.09660.
  2. (with Brian C. Hall) "The Brown measure of a family of free multiplicative Brownian motions" , arXiv:2104.07859.
  3. (with Ping Zhong) "Brown measures of free circular and multiplicative Brownian motions with self-adjoint and unitary initial conditions" , J. Eur. Math. Soc. (JEMS) (To appear) , 2022.
  4. "A local limit theorem and delocalization of eigenvectors for polynomials in two matrices" , Int. Math. Res. Not. IMRN (3), 1734-1769, 2022.
  5. "The two-parameter free unitary Segal-Bargmann transform and its Biane-Gross-Malliavin identification" , Journal of Functional Analysis , 271 (12), 3765-3817, 2016.